What you describe is a common side effect of Botox. It means the injections made your forehead muscle a bit too weak. The good news is that, depending on how much your eyebrows are drooping, Botox around the crow's feet will raise the outer edges of your brows. If the middle part of the brows is drooping, your doctor or nurse can inject Botox into a little muscle under the middle part of your eyebrow to raise it. If they are experienced, your injector should be able to do these injections without a problem. You just have to make sure that they are experienced Botox injectors.
It usually takes 3-7 days and sometimes up to 2 weeks to see the effects from a Botox injection. If you have concerns about the early results, you should talk to a dermatologist or plastic surgeon to review your options and see if more Botox is the answer or if you will have to wait for the Botox to wear off to get the look you want.
Thank you for your question. Sorry to hear that you are having some concerns about your postprocedure appearance after treatment with Botox. In general, we think of Botox as relaxing or softening the activity of the injected muscle by binding to the acetylcholine receptor and blocking the ability of the muscle to contract. This is how Botox creates an aesthetically pleasing softening of the facial lines and creases on the overlying skin. So, how then can Botox create a lift? Some facial muscles are considered "elevators" and others "depressors." By injecting Botox into a depressor muscle at the lateral brow, it can soften the tendency of that muscle to pull the brow down, causing a several millimeter elevation or lift of the lateral brow. In my opinion, achieving a pleasing look with Botox depends on an expert evaluation of the activity of the facial muscles (elevators and depressors), presence or absence of baseline brow asymmetries, and degree of upper eyelid skin redundancy. You can definitely achieve a pleasing aesthetic result with a chemical brow lift, but please be sure to see an experienced injector for an in-person reevaluation in order to fully address your concerns, discuss your goals and expectations, and determine the best course of action. Best wishes!
If the injection was placed low on the forehead, this can cause a droopy brow for some. Sometimes a small amount along the underside of the lateral brow can help, otherwise you will have to wait about 4 months for it to wear off.
If your eyebrows are drooping, I agree that injecting botox in the crows feet area will raise your eyebrows. However, if your eyelids are drooping, which is often the case, there are eye drops that will help. Ask your plastic surgeon about what can be done.
Droopy eyebrows following Botox injections
Thank you for sharing your question. The muscles which elevate the eyebrows must have been injected with Botox. If the muscles which pull the eyebrows down are injected, it might counteract the effects of the previously injected Botox. Make sure an experienced doctor performs this treatment.
Patty - there are two different things, "droopy" brows or "droopy" eyelids. When the brow drops its secondary to too much Botox along the forehead - this relaxes the frontalis muscle (the muscle that gives you the wrinkles along your forehead) and drops the eyebrows. When your eyelid droops its secondary to Botox migrating towards the muscles of the eye. If you have true ptosis (or heaviness of the eyelid) after Botox, and you are having issues with vision from heavy eyelids, you can have your doctor prescribe you drops which will help elevate the eyelid. These are temporary, and should not be used all the time - but can help when needed. Your doctor would be able to guide you as far as when and when not to use it. There are also some conditions with which you would not be able to use them (such as glaucoma, e.g.). If it is just the brows, then yes, a couple needles in between the brows and in the outer corner can help! Go see your injector, or if you would like to switch, someone who is comfortable with neurotoxin. I hope this helps. Best of luck.